# SDR YV3R2020091700347

- Difficulty date: September 11, 2020
- Submitted: September 17, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: OH-HE
- Make and model: Robsin R44
- Aircraft serial: 12153
- Aircraft time: 2,000 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7924
- Part serial: 1873
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C792-4 ROTOR NEEDLE ERRATIC.
